
Symmetry Transformation and New Exact Multiple Kink and Singular Kink Solutions for (2+1)-Dimensional Nonlinear Models Generated by the Jaulent-Miodek Hierarchy
MA Hong-Cai, QIN Zhen-Yun, DENG Ai-Ping
Communications in Theoretical Physics ›› 2013, Vol. 59 ›› Issue (02) : 141-145.
Symmetry Transformation and New Exact Multiple Kink and Singular Kink Solutions for (2+1)-Dimensional Nonlinear Models Generated by the Jaulent-Miodek Hierarchy
{{custom_ref.label}} |
{{custom_citation.content}}
{{custom_citation.annotation}}
|
/
〈 |
|
〉 |